Niacin and Burn from the sun - from FDA reports
Burn from the sun is reported only by a few people who take Niacin. We study 6,579 people who have side effects while taking Niacin from FDA. Among them, 3 have Burn from the sun. Find out below who they are, when they have Burn from the sun and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Sep, 20, 2017
6,579 people reported to have side effects when taking Niacin.
Among them, 3 people (0.05%) have Burn from the sun
Number of reports submitted per year:
Time on Niacin when people have Burn from the sun *:
- < 1 month: 100 %
- 1 - 6 months: 0.0 %
- 6 - 12 months: 0.0 %
- 1 - 2 years: 0.0 %
- 2 - 5 years: 0.0 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Burn from the sun when taking Niacin *:
- female: 33.33 %
- male: 66.67 %
Age of people who have Burn from the sun when taking Niacin *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 0.0 %
- 30-39: 0.0 %
- 40-49: 0.0 %
- 50-59: 0.0 %
- 60+: 100 %
Top conditions involved for these people *:
- Heart Palpitations (1 person, 33.33%)
Top co-used drugs for these people *:
- Spiriva (2 people, 66.67%)
- Nexium (2 people, 66.67%)
- Gabapentin (2 people, 66.67%)
- Fortesta (2 people, 66.67%)
- Atenolol (2 people, 66.67%)
Top other side effects for these people *:
- Application Site Exfoliation (2 people, 66.67%)
- Muscle Aches (1 person, 33.33%)
- Joint Pain (1 person, 33.33%)
- Itching (1 person, 33.33%)
- Headache (1 person, 33.33%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Burn from the sun when taking Niacin?
- Check symptoms - is burn from the sun caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsBurn from the sun and drugs with ingredients of niacin.
Expand the study to include reports from both FDA and eHealthMeBurn from the sun and Niacin from FDA and eHealthMe reports
Niacin has active ingredients of niacin. It is often used in high blood cholesterol. (latest outcomes from Niacin 7,446 users)
Burn from the sun
Burn from the sun has been reported by people with multiple sclerosis, rheumatoid arthritis, psoriasis, idiopathic pulmonary fibrosis, high blood cholesterol (latest reports from 4,640 Burn from the sun patients).
Browse all side effects of Niacina b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Burn from the sunBurn from the sun
Could your condition cause Burn from the sunBurn from the sun
What would happen?
Questions to the study
10 years ago I had two stents put in. Was initially put on statin and Plavix. Did not handle statin well so quit it and got more serious with diet. Hung in there with Plavix for 6 months but didn't it. Was told I could go off of it. No problems and lipids were reducing each year to near ...
I went to the beach and got severely sunburnt all over especially my face and I have a non-stop runny nose and I don't know if the two are connected, please help. I'm 11 and average weight, and good health
User reviews to the study
Hey all! I've recently started taking Amoxicillin for an ear infection. Today I was out in the sun for about 6 hours (with sunscreen) and was left with a bright red, extremely painful burn. The pain is almost unbearable, and I am unsure as to what I can do besides applying liberal amounts of ...
I'm pretty sure I overdosed on Niacin (ate a half a bottle over 20,000mg) about a year ago. And now I seem to have my second massive case of Lymphedema of the feet and scrotum. Went to doctors and the hospital the first time. And they have no ideas. I'm wondering if there's any link between ...